# SDR AUS20010552

- Difficulty date: April 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech A65-8200
- Engine: Lyc IGSO480A1B6
- Propeller: Hartzl HCB3Z202
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 501100037
- Condition: Corroded
- Location: Wing Spar
- Part time: 10,222 cycles
- Component: Wing Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING UPPER SPAR CAP CORRODED IN THE AREA OF THE FORWARD HINGEEDGE AND FORWARD CAP FLANGE.
